# SDR UPS06446346

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B07941547
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/W TOP PANEL BS 265-280 LBL 20 STIFFENER RADIUS FOUND CRACK APPROX 3/4" LONG.  NOSE W/W TOP PANEL BS 265-280 LBL 20" STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 & 51-30-02.
